# SDR SWAA2019050632309

- Difficulty date: April 23, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 43,258 hours, 21,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FORWARD EMERGENCY EXIT LIGHT HOUSING BROKEN.  R&R LIGHT HOUSING IAW AMM.
